The adjunction property, recently introduced for Sheffer polynomial sets, is considered in the case of Appell polynomials. The particular case of adjoint Appell-Euler and Appell-Bernoulli polynomials of the first kind is analyzed.
Natalini, Pierpaolo and Ricci, Paolo E.
Adjoint Appell-Euler and First Kind Appell-Bernoulli Polynomials,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 14,
2, Article 31.
Available at: https://digitalcommons.pvamu.edu/aam/vol14/iss2/31
Discrete Mathematics and Combinatorics Commons, Number Theory Commons, Special Functions Commons